Saltar para:
Logótipo
Você está em: Início > Publicações > Visualização > FOR NONLINEAR INFINITE DIMENSIONAL EQUATIONS, WHICH TO BEGIN WITH: LINEARIZATION OR DISCRETIZATION?
Mapa das Instalações
FC6 - Departamento de Ciência de Computadores FC5 - Edifício Central FC4 - Departamento de Biologia FC3 - Departamento de Física e Astronomia e Departamento GAOT FC2 - Departamento de Química e Bioquímica FC1 - Departamento de Matemática

FOR NONLINEAR INFINITE DIMENSIONAL EQUATIONS, WHICH TO BEGIN WITH: LINEARIZATION OR DISCRETIZATION?

Título
FOR NONLINEAR INFINITE DIMENSIONAL EQUATIONS, WHICH TO BEGIN WITH: LINEARIZATION OR DISCRETIZATION?
Tipo
Artigo em Revista Científica Internacional
Ano
2014
Autores
Grammont, L
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
Ahues, M
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
Filomena Dias d Almeida
(Autor)
FEUP
Revista
Vol. 26 3
Páginas: 413-436
ISSN: 0897-3962
Outras Informações
ID Authenticus: P-009-ZVP
Abstract (EN): To tackle a nonlinear equation in a functional space, two numerical processes are involved: discretization and linearization. In this paper we study the differences between applying them in one or in the other order. Linearize first and discretize the linear problem will be in the sequel called option (A). Discretize first and linearize the discrete problem will be called option (B). As a linearization scheme, we consider the Newton method. It will be shown that, under certain assumptions on the discretization method, option (A) converges to the exact solution, contrarily to option (B) which converges to a finite dimensional solution. These assumptions are not satisfied by the classical Galerkin, Petrov-Galerkin and collocation methods, but they are fulfilled by the Kantorovich projection method. The problem to be solved is a nonlinear Fredholm equation of the second kind involving a compact operator. Numerical evidence is provided with a nonlinear integral equation.
Idioma: Inglês
Tipo (Avaliação Docente): Científica
Nº de páginas: 24
Documentos
Não foi encontrado nenhum documento associado à publicação.
Publicações Relacionadas

Da mesma revista

On the Kontorovich-Lebedev transformation (2003)
Artigo em Revista Científica Internacional
Yakubovich, SB
Modified projection and the iterated modified projection methods for nonlinear integral equations (2013)
Artigo em Revista Científica Internacional
Grammont, L; Kulkarni, RP; vasconcelos, pb
FOR NONLINEAR INFINITE DIMENSIONAL EQUATIONS, WHICH TO BEGIN WITH: LINEARIZATION OR DISCRETIZATION? (2014)
Artigo em Revista Científica Internacional
Laurence Grammont; Mario Ahues; Filomena D. D' Almeida
Recomendar Página Voltar ao Topo
Copyright 1996-2025 © Faculdade de Ciências da Universidade do Porto  I Termos e Condições  I Acessibilidade  I Índice A-Z
Última actualização: 2016-03-23 I  Página gerada em: 2025-11-29 às 02:27:26 | Política de Privacidade | Política de Proteção de Dados Pessoais | Denúncias | Livro Amarelo Eletrónico